# SDR UPS07848865

- Difficulty date: December 30, 2006
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 HFEC INSP DETECTED A .156" CRACK ON THE UPPER FWD CORNER OF THE B-PIT DOOR JAMB.  CUT OUT DAMGED AREA AT THE UPPER FWD B-PIT DOOR JAMB IAW SRM 53-2-0 FIG 20.  FABRICATED AND INSTALLED FILLERS, DOUBLER AND TRIPLER AT THE UPPER FWD B-PIT DOOR JAMB CORNER IAW SRM 53-2-0 FIG 20.  THIS REPAIR REQUIRES A UPS MPI AND DAMAGE TOLERENCE INSP INITIAL AT 12,000 CYCLES AND REPETITVE INSP AT EVERY 4,000 CYCLES IAW TR NR 543-186.
